Cardiologist said these won’t hurt if taking, but none of them will help with my cholesterol levels, it’s a waste of money; so I’m assuming he doesn’t recommend taking for blood pressure either.
Interested in more discussions like this? Go to the Heart & Blood Health Support Group.
@d13, I moved your message to the Heart Health group. Can you explain a bit more? What medications or supplements were recommended for you?
Jump to this post
Blood pressure medication; Diltiazem Cholesterol medication; Rosuvastatin These are the two prescribed to me by my cardiologist, and that I’m presently taking. I would prefer taking a good source of supplements for each. My cardiologist disagrees, when I mentioned taking a supplement for the cholesterol issue. I didn’t ask about taking a supplement for blood pressure, since he shut me down about the supplement for cholesterol.
@d13 – I don’t know what heart condition you have, but my husband has atrial fibrillation and his cardiologist has him on Diltiazem and Rosuvastatin. He is also on Eliquis.
My tri's went up 100 points why is this and my a1c went up from 6.3 ' – 7.1 does rosuvastain do this .. So confuse especially on try's . don't eat much junk .. Plus body us hurting so bad rosuvastain ?
Yes, I’m on the same two medications. I had A-Fib one year ago. Just had my checkup with my cardiologist. I told him I quit the rosuvastatin one month after I started taking it, but he told me I need to start taking it again. I think he was referring to my levels back then. I’m now going to compare my newest results with what they showed back then.; since I have only been taking a supplement for my cholesterol issue. We’ll see if there has been an improvement with just taking the supplement; Bergamot. The cardiologist was happy with my blood pressure.
I asked my cardiologist about possible side effects of Rosuvastatin and he said I might have all an all over achiness feeling. That didn’t sound good to me. I had quit taking this in Aug., one month after starting it. Now, I can’t remember the reason why I quit taking it, but maybe that was why. I’m back taking it just recently, so will see what happens with it now. He told me that supplements don’t work for my cholesterol issue. I’ve got some comparisons to do with the lab work done back then with the most recent lab work.
How r your # s. To much pain for me but numbers r crazy . ldl is 95
I will need to wait until Tuesday to even be able to contact my primary about my latest lab work.
Rosuvastatin doesn’t cause me any noticeable side effects BUT I can be hard on the kidneys and me eGFR is on the low side. I’m going to ask my soon to be nephrologist about it.
Can anybody please report back all of rosuvastatin issues which sugar going up body pains even made tinnitus louder
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In